Jump to content

Minnock1

Members
  • Content Count

    14
  • Joined

  • Last visited

  • Days Won

    2

Minnock1 last won the day on October 30 2016

Minnock1 had the most liked content!

About Minnock1

  • Rank
    Member

Recent Profile Visitors

629 profile views
  1. Such a huge amount of effort needs to go into trying to get rosacea under control! What amazing advice tho, so kind to take the time to share
  2. Jamie this unfortunately is the thing with ETS. It is such a gamble and seems to effect people SO differently! I had ETS about 3years ago and I still blush a bit too and find it really disheartening. I only sweat (quite badly) when it is super hot and a lot of other people are sweating too - i use to sweat when it got hot but I'm sure this is worse sweating than if I hadn't of had the op. It sounds like it you may just have to get used to the feeling of what you think is a blush when you actually aren't - I'm sure as you realise you aren't actually blushing your awkward face will become less and less. I also realise that we all worry about what we think we look like when half the time people are worrying about themselves not us and what we look like. sorry to hear you were swearing so badly in 20degree heat. Although I have friends that haven't had the op and sweat so badly too!! I know it doesn't help your situation but just know you are not alone.
  3. Hi red boy I also think it's VERY important to chat to your parents and actually show them this site so they can read through some of the stories and really understand how blushing can severely effect people's lives! When people don't suffer from it I think it's extremely hard to relate and realise how much torture it can cause. If you show your parents and the doctor some of the stories on here they may be able to understand and relate to exactly what this condition is doing and know how to help and what the next steps will be - they will only want what is best for you and to have their understanding and support will help so much! I tried to manage it myself and not tell anyone and it was the worst decision ever so don't do that. Please show your mum and dad this forum so they can support and help you and choose the right path of help for you
  4. keep us posted on how you go Steven good luck
  5. Do you have side effects with Effexor? That's what puts me off meds but I guess the benefit could outweigh the side effects
  6. Hey Scarface Assuming you had Redo ETS because the clamps didn't work the first time round? I had ETS 4 years ago, T1 and T2 cauterised and I do t blush as intensely and for as long as before but is still do blush what are the biggest risk with re-do surgery? I'm worried the op doesn't really work for blushing on me - it cured my reynauds in my hands but I def still blush!
  7. Hey Dr Roger Bell did my operation, he has performed many and he cauterises T1 and T2. Yes my mum has similar side effects to me but not really Rosacea, she just gets red if it's very warm or is in the sun. It still amazes me that soooo many people suffer from this and the terrible mental impact it can have on your life. It's crazy! I always felt so alone with it.
  8. Hi everyone I had ETS in Melbourne Australia about 3 years ago. I was extremely low/depressed having suffered from blushing for 10years or so, my mum had the Operation about 20 years ago as she also suffered from terrible facial blushing. I had T2 and T3 cut. I do suffer some CS when it's a hot day or I get anxious, around a 6:7 when it's bad but I also notice a lot of my friends sweat like this too and haven't even had the operation! I tend to swear in my inner thighs, top of stomach, chest and back. I do still blush sometimes but it's def not as intense and horrific as I used to, it's a lighter blush and disappears a lot quicker than before. I am still very sensitive to hear and stress and think I suffer from Rosacea/high colour in my face so whenever I feel stressed or am in a warm/hot room my cheeks and chin go super red, not a blushing feeling just a high colour. I'm not sure whether this is a side effect or it's something I would have Suffered with anyway... Anyway I am struggling with it as I get nervous about being in warm places as I know my cheeks will go red and then people comment and it makes me very anxious! I do feel like the surgery stopped the feeling that is associated with blushing and the intense blush I used to have frequently but unfortunately I am still very concerned with my high colour/Rosacea... Triggers for this include stress, hot temperatures, wind, hot spicy food... Our nervous systems are extremely complex systems and everyone's is wired differently so I think it's extremely hard to know how the operation will effect different individuals. It is nice to know I'm not the only one that suffers as it does often feel that way and can be very isolating! Troubled I totally get why you waited and then went for it when you finally felt ready even though you were in your 50s! It's amazing to hear how well it's worked for you
  9. Hi Befree. I've always had very high colour in my cheeks but I can't remember being so sensitive to the heat. I think as I have got older the high colour/Rosacea has got worse....
  10. Liamd7 you are not alone I assure you! I've had ets but still get bad Rosacea and my face looks red when it's hot or I'm stressed! I can't get over how common this problem is...
  11. Hi Jay I can totally to relate to everything you have just said!! I have suffered with facial blushing fo rhte last 10 years, I am now 33 and I had ETS Surgery 10months ago. It got to the point where i had to something as it was SO debilitating. My Mum has also had the surgery 20 years ago. I like you am confident and this dosrder has held me back many a time, I work in Sales too so i battled with it every day. It is a massive decison and i was so apprehensive about doing it but one day i just had enough and it was geting me really down. I read up on it for a number of minths and the side effects freaked me out, specifially the Compenstaroy sweating. My mum had not really suffered much CS so i though that was a good sign and Im not really a sweaty person so thought maybe it wouldnt be too bad for me either. So since the op....it definitely reduced my blushing and i would say the intensity of it, i still have a high colour and when its hot i can go red and look hot but what i dont seem to get is that bright intense redness when i just bump into someone!!!...which as u know is horrendous!! I also dont get the associated intense feeling of being completely overwhelmed by going red. However it is a risk and it is very controversial operation. It will effect people differently. I have a friend who had it a couple of months before me and she is suffereing from really bad Compensatory sweating She actually said she doesnt regret the op as her blushing has subsided but the sweating is really bad and she is now looking at any option out there there to try and get this under control. Itis a hard decision and feel free to reach out to me again if you want any more info...
  12. Minnock1

    9 years post ETS

    Hey MJ realy interesting reading your post. I do believe it is complete pot luck whether u get bad side efffects or not. After doing extensive research i decided to have the op, my blushing became so bad it was going to turn me in to a recluse! I was so scared having the op as i had read all the bad stuff!! I like u MJ have been quite lucky in that i havent had any major side effects, sweaty feet and torso on very hot/humid days but otherwise i seem ok. A girl i spoke to who also had the procedure is really suffering from CS but she said she is still glad she had it to stop the FB. Its a very difficult decision as i suppose u just dont know how your body will respond. xx
  13. Hey Eduardo How are you doing a year and a bit post ETS?? I had it 3 weeks ago and have not had facial blushing since. I have had a bit of CS sweating mainly when really hot or a bit anxious and tends to be worst on my feet. Do u still feel like u can exercise as normal? Hope all is well Cheers
  14. http://newsstore.fairfax.com.au/apps/viewDocument.ac;jsessionid=28D65CA14E8DB185E2F0E7D76A74DE4C?sy=afr&pb=all_ffx&dt=selectRange&dr=1month&so=relevance&sf=text&sf=headline&rc=10&rm=200&sp=brs&cls=2599&clsPage=1&docID=SMH1203104CAQB7L5Q3V
×
×
  • Create New...